MathSciNet Relay Station
MathSciNet bibliographic data
MR177413 55.45
Mimura, Mamoru On the generalized Hopf homomorphism and the higher composition. II. $\pi \sb{n+i}(S\sp{n})$ for $i=21$ and $22$. J. Math. Kyoto Univ. 4 1965 301–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement